About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 397250, 11 pages
http://dx.doi.org/10.1155/2012/397250
Research Article

Impulsive Synchronization of Multilinks Delayed Coupled Complex Networks with Perturb Effects

1Shiyan Vocational and Technical College, Hubei, Shiyan 442000, China
2School of Economics, Huazhong University of Science and Technology, Hubei 430074, China
3NOSTA, The Ministry of Science and Technology of China, GPO Box 2143, Beijing 100045, China
4Computer School of Wuhan University, Wuhan 430079, China
5Department of Mathematics and Finance, Yunyang Teachers' College, Hubei 442000, China
6College of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 28 August 2012; Revised 30 September 2012; Accepted 1 October 2012

Academic Editor: Xinzhu Meng

Copyright © 2012 Jun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Lü, X. Yu, G. Chen, and D. Cheng, “Characterizing the synchronizability of small-world dynamical networks,” IEEE Transactions on Circuits and Systems I, vol. 51, no. 4, pp. 787–796, 2004. View at Publisher · View at Google Scholar
  2. X. Li and G. Chen, “Synchronization and desynchronization of complex dynamical networks: an engineering viewpoint,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 11, pp. 1381–1390, 2003. View at Publisher · View at Google Scholar
  3. Y. Xu, W. Zhou, J. Fang, and W. Sun, “Adaptive lag synchronization and parameters adaptive lag identification of chaotic systems,” Physics Letters A, vol. 374, no. 34, pp. 3441–3446, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Zhou, L. Xiang, and Z. Liu, “Global synchronization in general complex delayed dynamical networks and its applications,” Physica A, vol. 385, no. 2, pp. 729–742, 2007. View at Publisher · View at Google Scholar
  5. H. Peng, L. Li, Y. Yang, and F. Sun, “Conditions of parameter identification from time series,” Physical Review E, vol. 83, no. 3, Article ID 036202, 8 pages, 2011. View at Publisher · View at Google Scholar
  6. B. Shen, Z. Wang, H. Shu, and G. Wei, “On nonlinear H filtering for discrete-time stochastic systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 53, no. 9, pp. 2170–2180, 2008. View at Publisher · View at Google Scholar
  7. B. Shen, Z. Wang, and Y. S. Hung, “Distributed H-consensus filtering in sensor networks with multiple missing measurements: the finite-horizon case,” Automatica, vol. 46, no. 10, pp. 1682–1688, 2010. View at Publisher · View at Google Scholar
  8. B. Shen, Z. Wang, H. Shu, and G. Wei, “Robust H finite-horizon filtering with randomly occurred nonlinearities and quantization effects,” Automatica, vol. 46, no. 11, pp. 1743–1751, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Xu, W. Zhou, J. Fang, and H. Lu, “Structure identification and adaptive synchronization of uncertain general complex dynamical networks,” Physics Letters A, vol. 374, no. 2, pp. 272–278, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Xu, W. Zhou, J. Fang, and W. Sun, “Adaptive synchronization of the complex dynamical network with non-derivative and derivative coupling,” Physics Letters A, vol. 374, no. 15-16, pp. 1673–1677, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. Tang, R. Qiu, J. Fang, Q. Miao, and M. Xia, “Adaptive lag synchronization in unknown stochastic chaotic neural networks with discrete and distributed time-varying delays,” Physics Letters A, vol. 372, no. 24, pp. 4425–4433, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Zhou, L. Xiang, and Z. Liu, “Synchronization in complex delayed dynamical networks with impulsive effects,” Physica A, vol. 384, no. 2, pp. 684–692, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. X. Wu, “Synchronization-based topology identification of weighted general complex dynamical networks with time-varying coupling delay,” Physica A, vol. 387, no. 4, pp. 997–1008, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. Z.-Y. Wu, K.-Z. Li, and X.-C. Fu, “Parameter identification of dynamical networks with community structure and multiple coupling delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3587–3592, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Tang, J. Fang, M. Xia, and X. Gu, “Synchronization of Takagi-Sugeno fuzzy stochastic discrete-time complex networks with mixed time-varying delays,” Applied Mathematical Modelling, vol. 34, no. 4, pp. 843–855, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. Xu, W. Zhou, and J. Fang, “Topology identification of the modified complex dynamical network with non-delayed and delayed coupling,” Nonlinear Dynamics, vol. 68, no. 1-2, pp. 195–205, 2012. View at Publisher · View at Google Scholar
  17. H. Peng, N. Wei, L. Li, W. Xie, and Y. Yang, “Models and synchronization of time-delayed complex dynamical networks with multi-links based on adaptive control,” Physics Letters A, vol. 374, no. 23, pp. 2335–2339, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Zhou, L. Xiang, and Z. Liu, “Synchronization in complex delayed dynamical networks with impulsive effects,” Physica A, vol. 384, no. 2, pp. 684–692, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. K. Li and C. H. Lai, “Adaptive-impulsive synchronization of uncertain complex dynamical networks,” Physics Letters A, vol. 372, no. 10, pp. 1601–1606, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Cai, J. Zhou, L. Xiang, and Z. Liu, “Robust impulsive synchronization of complex delayed dynamical networks,” Physics Letters A, vol. 372, no. 30, pp. 4990–4995, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. T. Yang, Impulsive Control Theory, Springer, Berlin, Germany, 2001.
  22. J. Lü and G. Chen, “A time-varying complex dynamical network model and its controlled synchronization criteria,” IEEE Transactions on Automatic Control, vol. 50, no. 6, pp. 841–846, 2005. View at Publisher · View at Google Scholar
  23. J. Zhou, J. Lü, and J. Lu, “Adaptive synchronization of an uncertain complex dynamical network,” IEEE Transactions on Automatic Control, vol. 51, no. 4, pp. 652–656, 2006. View at Publisher · View at Google Scholar
  24. J. Lü, X. Yu, and G. Chen, “Chaos synchronization of general complex dynamical networks,” Physica A, vol. 334, no. 1-2, pp. 281–302, 2004. View at Publisher · View at Google Scholar
  25. J. Zhou, J. Lü, and J. Lu, “Pinning adaptive synchronization of a general complex dynamical network,” Automatica, vol. 44, no. 4, pp. 996–1003, 2008. View at Publisher · View at Google Scholar
  26. J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos, vol. 12, no. 3, pp. 659–661, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. Xu, B. Li, Y. Wang, W. Zhou, and J. Fang, “A new four-scroll chaotic attractor consisted of two-scroll transient chaotic and two-scroll ultimate chaotic,” Mathematical Problems in Engineering, vol. 2012, Article ID 438328, 12 pages, 2012. View at Publisher · View at Google Scholar
  28. Y. Xu, W. Zhou, J. Fang, J. Ma, and Y. Wang, “Generating a new chaotic attractor by feedback controlling method,” Mathematical Methods in the Applied Sciences, vol. 34, no. 17, pp. 2159–2166, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. W. Lu, T. Chen, and G. Chen, “Synchronization analysis of linearly coupled systems described by differential equations with a coupling delay,” Physica D, vol. 221, no. 2, pp. 118–134, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH